# SDR AALA20011157

- Difficulty date: May 17, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N866AA
- Make and model: Boeing 727223
- Aircraft serial: 21371
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Corroded
- Location: Fs 1168-1174
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION 6 INCHES BY 1 INCH ON WEB AND PLATE RBL 16.  INSTALLED FILLER AND DOUBLER AT STATION 1168-1174 RBL 16 PER 51-40-2.  (M)
